# SDR CALA2013092591445

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 67,949 hours, 9,629 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 257
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF TRANSMIT ISSUES, DUE TO SEVERAL SQUAWKS OF LT HF NOT TRANSMITTING IN FLT BUT CHECKS GOOD ON GROUND.  REPLACED LT HF ANTENNA COUPLER IAW AMM 23-11-03.  OPERATIONS CHECKED GOOD.
